# SDR VJ9800106

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 317/325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 UNDER SPLICE FITTING AT FS 317 AND FS 325 CORRODED.  REMOVED AND REPLACED IAW DC9 SRM 53-02, FIG 18.
